This shop uses cookies and other technologies so that we can improve your experience on our sites.
Benylin Dual Action Dry Syrup
  • Benylin Dual Action Dry Syrup

Benylin Dual Action Dry Syrup

€6.70
VAT included

For the treatment of congestion, runny nose and dry coughs

  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!

Benylin Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.  

5010123715212

Data sheet

Size
100mls
Type of Product
Liquid

Adults and children over 12 years take 10ml (two 5ml spoonful’s) every 4 – 6 hours. Do not take more than 4 times daily.

Each 5ml of contains tripolidine hydrochloride 1.25mg, Pseudoephedrine hydrochloride 30mg, Dextromethorphan hydrobromide 10mg.. Sucrose, sorbitol, E211, E218, Ponceau 4R (E124).